Parametric multiple regression risk models: Some connections with IBNR

Albrecht, Peter

Document Type: Article
Year of publication: 1983
The title of a journal, publication series: Insurance : Mathematics & Economics
Volume: 2
Issue number: 2
Page range: 69-73
Place of publication: Amsterdam
Publishing house: Elsevier ; North Holland Publ.
ISSN: 0167-6687
Publication language: English
Institution: Business School > ABWL, Risikotheorie, Portfolio Management u. Versicherungswissenschaft (Albrecht 1989-2021)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item